# SDR SWAA2021082648839

- Difficulty date: February 4, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TRAILING EDGE ON T-ANGLE ACCESS PANEL 551FB AT LT WING / REPLACED T-ANGLE ACCESS PANEL 551FB AT LT WING IAW SRM 51-10-02 AND DWG 115A2710 REV B PART USED 115A2753-13
